# SDR 96ZZZX512

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441RC
- Make and model: Cessna 441
- Aircraft serial: 4410076
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 99103101
- Condition: Defective
- Location: Engine Oil
- Part time: 48 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE INDICATOR FLUCTUATES AT LOW POWER SETTINGS.  NORMAL INDICATION IS RECEIVED AT HIGHER POWER SETTINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
